# SDR SWIA201641845

- Difficulty date: January 10, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 33,733 hours, 20,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 699AB HAS CHAFE MARKS.  R & R PANEL 699AB IAW SRM.
